# SDR SWAA031103

- Difficulty date: May 15, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 49,877 hours, 47,062 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BOTH LT/RT WINGS RIBS CRACKED ON THE LOWER SECTION AT WBL 135.5.  REPAIRED LOWER CHORDS PER SWA EA.
